# SDR AALA20151106006

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 2,970 hours, 1,237 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: C20464001
- Condition: Faulty
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RECEIVED HOT BRAKES MSG DURING TAKEOFF ROLL.  TAKEOFF ABORTED AT APPROX 80 - 90 KNOTS.  FOUND NR 4 BRAKE TEMPERATURE SENSOR FAULTY.  R & R NR 4 BRAKE TEMPERATURE SENSOR IAW AMM 32-47-15.  ACCOMPLISHED ACFT TAXI.  BRAKE TEMPERATURE INDICATION CHECKED NORMAL IAW AMM 71-00-00.
